# SDR DXTA2022083169320

- Difficulty date: August 30, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N538QS
- Make and model: Cessna 120
- Aircraft serial: 680A0081
- Aircraft time: 5,568 hours, 3,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: EMERGENCY EXIT LIGHT ABOVE MAIN CABIN DOOR IS LATCHED ON.
